MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported experiencing halos, glare, and blurry vision.The light adjustable lens was explanted on (b)(6) 2021 from the left eye.Rxsight's first awareness of the issue was 2/16/2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been received and is currently under evaluation.
 
Event or Problem Description
Patient reported experiencing halos, glare, and blurry vision.The light adjustable lens was explanted on (b)(6)2021 from the left eye.Rxsight's first awareness of the issue was 2/16/2021.
 
Additional Manufacturer Narrative
Patient reported experiencing halos, glare, and blurry vision.The light adjustable lens was explanted on (b)(6) 2021 from the left eye.The explanted lens was returned for evaluation.Inspection of the returned lens confirmed the presence of a zone in the center of the lens which is indicative of premature photopolymerization of the lens.
 
Event or Problem Description
Patient reported experiencing halos, glare, and blurry vision.The light adjustable lens was explanted on (b)(6) 2021 from the left eye.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11478319
Report Number3012712027-2021-00010
Device Sequence Number3430769
Product Code PZK
UDI-Device Identifier00818806020173
UDI-Public01008188060201731120061617230531
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;